Proceedings of the Imperial Academy

A remark on ergodic theorems

Shin-ichi Izumi

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 3 (1943), 102-104.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573623

Digital Object Identifier
doi:10.3792/pia/1195573623

Mathematical Reviews number (MathSciNet)
MR0014602

Zentralblatt MATH identifier
0060.27306

Subjects
Primary: 46.3X

Citation

Izumi, Shin-ichi. A remark on ergodic theorems. Proc. Imp. Acad. 19 (1943), no. 3, 102--104. doi:10.3792/pia/1195573623. https://projecteuclid.org/euclid.pja/1195573623


Export citation